# SDR TWAA9915902

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 965.091
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RT STA 965.091 BULKHEAD CRACKED 3 PLACES BETWEEN 220 AND 225.  REPLACED RT STA 965.091 BULKHEAD ANGLE CHORD PER DRAWING JO60119 AND DRAWING 5936993.
